Hello, your blood sugar levels are dangerously high. Losing weight is also alarming as it would indicate that your body doesn't have enough insulin present.
Could you please go see your Dr immediately explaining your symptoms. If you cannnot get in to see your Dr. please go to emergency room.
In meantime, please avoid all sweets, eat very low carb, drink plenty of water.
If you feel bad, please go to the nearest emergency room. You are potentially at risk of diabetic ketoacidosis. Please make sure the people you are living with know what is going on and if you are acting strange / appear unwell, they should take you to nearest medical attention.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.